# SDR ASOA20140920282

- Difficulty date: September 20, 2014
- Submitted: September 21, 2014
- Operation: Air carrier
- Aircraft: N15980
- Make and model: Emb EMB-145LR
- Aircraft serial: 145202
- Aircraft time: 35,892 hours, 27,505 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Part number: 14525599001
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  LAVATORY TOILET BOWL IS CORRODED.  MAINTENANCE R & R DUMP VALVE WASTE, DUMP SUPPORT ASSY IAW AMM 20-10-00 AND EDGE SEALED NUTPLATES, PRIMED AND PAINTED AREAS TO RESTORE IAW CPM 51-21-06 AND IS DETERMINED TO BE MAJOR IAW SOP 5102.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
